Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

flandy

Member
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About flandy

  • Rank
    New Member
  1. flandy

    Day 173 - On accutuane

    My guess is, since on Accutane you've tried to avoid sunshine, VitD is synthesized under the skin by sunshine catalyzing. It might be the reason.So don't worry, just take the pills. They are the same as your own producing.
  2. flandy

    Day 166 - On accutane

    haha, do you what those blisters come from? As to my experiece, they are from the vasaline you put on your lips due to the smothering. I have them from time to time too. Don't worry.
  3. I'm so happy for you, my accutane buddy!I visited my derm yesterday too. I guess I'm not so clear as you are. I still have many ugly pink marks EVERYWHERE As for your joint pain, it's quite normal. I had wrist pain even when I was using topical isotane. So when I started accutane, I quit jogging. And I'm also taking fish oil and VitE everyday. Now my dose is higher but the wrist pain have receded. Hope this helps.
  4. I asked my derm, she said in terms of therapeutic effect, both way should be the same, because accutane is lipophilic and has long half-life. Some studies show that splitting to twice a day may reduce some side effect. For me, one fatty meal is more than enough and I'm lazy, so I just take them all at dinner.
  5. lol, I appreciate your attitude of humor. I used to seek constellation from the shape of my pimples made on my face.
  6. Yay~congratulations! to both of us! I just got my second month supply yesterday.I noticed the same thing as you. The former most oily T-zone is the place gets better the first. And cheeks take longer time. And my Derm agreed with my observation.I use fundation everyday now coz the pink and dark marks are just ugly! The key is to choose oil-free stuff and wash them all off thoroughly.Life is not that bad and we can do it!
  7. Thanks for being there when i was super low! bepanthen may just be my saviour! :) my latest post mentions you! ;)

  8. That's all great and wonderful. EXCEPT ITS ESTROGENIC. Why not just use aloe? "Licorice is considered a 'phytoestrogen'...if estrogen levels are low, they appear to potentiate the action of estrogen...Phytoestrogens have between 1/20 to 1/100 the action of estrogen." Relax, dude. It's external use. The amount absorbed to your body is actually neglectable. Soybean also has phytoestrogen and Asian people drink a lot of soybean juice from acient age and their men are still men. It's all abo
  9. Actually, it's because your lip skins become thinner too. Lip balms, creams, vasaline could soother it, but can't solve the basic problem.Don't mean to make you feel bad, just let you know it's everybody, not just you :)For me, it's worse. I put on Aquaphore too often and too much that it breaks me out below the lip. It sucks.
  10. I definitely went through some IB and now I don't get as many cystic pimples as before. But I think my acne is pretty severe so I really didn't expect any improvement before the third month.
  11. Your post made me smile! interesting indeed!

  12. We're on the same schedule, friend. Good luck!
  13. I think this is such a dilemma that you don't wanna your cholesteral go up yet you need to take your accutane with fat. Anyway, I guess flaxseed oil is fine too. As for me, side effects are light and all controllable. Ironically, before accutane I didn't really take good care of my lips and they always tend to be very dry. And now, they are very well moistured all the time, lol. In terms of skins, I don't get cysts or big cysts anymore, but all pimples leave ugly marks. But at this stage, I do
×